CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 60 Number 1 (Mar 2017)

Looking for a printed back issue?
Page  
Contents
  The Co-annihilating-ideal Graphs of Commutative Rings
Akbari, Saeeid; Alilou, Abbas; Amjadi, Jafar; Sheikholeslami, Seyed Mahmoud
12   Co-maximal Graphs of Subgroups of Groups
Akbari, Saieed; Miraftab, Babak; Nikandish, Reza
26   Self $2$-distance Graphs
Azimi, Ali; Farrokhi Derakhshandeh Ghouchan, Mohammad
43   On the Dual König Property of the Order-interval Hypergraph of Two Classes of N-free Posets
Bouchemakh, Isma; Fatma, Kaci
54   Tubular Free by Cyclic Groups Act Freely on CAT(0) Cube Complexes
Button, Jack
63   Power Series Rings Over Prüfer $v$-multiplication Domains, II
Chang, Gyu Whan
77   Nilpotent Group C*-algebras as Compact Quantum Metric Spaces
Christ, Michael; Rieffel, Marc A.
95   Cubic Functional Equations on Restricted Domains of Lebesgue Measure Zero
Choi, Chang-Kwon; Chung, Jaeyoung; Ju, Yumin; Rassias, John
104   An Extension of Nikishin's Factorization Theorem
Diestel, Geoff
111   Abstract Plancherel (Trace) Formulas over Homogeneous Spaces of Compact Groups
Ghaani Farashahi, Arash
122   A Homological Property and Arens Regularity of Locally Compact Quantum Groups
Ghanei, Mohammad Reza; Nasr-Isfahani, Rasoul; Nemati, Mehdi
131   Some Estimates for Generalized Commutators of Rough Fractional Maximal and Integral Operators on Generalized Weighted Morrey Spaces
Gürbüz, Ferit
146   The Dirichlet Problem for the Slab with Entire Data and a Difference Equation for Harmonic Functions
Khavinson, Dmitry; Lundberg, Erik; Render, Hermann
154   On Chromatic Functors and Stable Partitions of Graphs
Liu, Ye
165   Cokernels of Homomorphisms from Burnside Rings to Inverse Limits
Morimoto, Masaharu
173   On Ulam Stability of a Functional Equation in Banach Modules
Oubbi, Lahbib
184   On a Conjecture of Livingston
Pathak, Siddhi
196   Corrigendum to "Generalized Cesàro Matrices"
Rhaly, H. C. Jr.
197   Degree Kirchhoff Index of Bicyclic Graphs
Tang, Zikai; Deng, Hanyuan
206   The Metric Dimension of Circulant Graphs
Vetrik, Tomáš
217   Condition $C'_{\wedge}$ of Operator Spaces
Wang, Yuanyi

© Canadian Mathematical Society, 2017 : https://cms.math.ca/